The Annals of Mathematical Statistics

A Series of Balanced Incomplete Block Designs

C. C. Yalavigi

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 681-683.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698428

Digital Object Identifier
doi:10.1214/aoms/1177698428

Mathematical Reviews number (MathSciNet)
MR238445

Zentralblatt MATH identifier
0155.26903

JSTOR
links.jstor.org

Citation

Yalavigi, C. C. A Series of Balanced Incomplete Block Designs. Ann. Math. Statist. 39 (1968), no. 2, 681--683. doi:10.1214/aoms/1177698428. https://projecteuclid.org/euclid.aoms/1177698428


Export citation